# SDR WVER0530201500004

- Difficulty date: May 30, 2015
- Submitted: May 30, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 5,595 hours, 4,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033202
- Condition: Cracked
- Location: Zone 100
- Part time: 5,595 hours, 4,181 cycles
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT COCKPIT FLOORBEAM FWD OF FS 280 DOUND INDICATIONS COMING FROM UPPER HOLE, APPROXIMATELY 0.250L, 100 PERCENT FCH, FAILS NDT.
